video

sound

Persian Version

View:

51,286

Download:

22,380

Cites:

Information Journal Paper

Title

ON THE SYMMETRIES OF SOME CLASSES OF RECURSIVE CIRCULANT GRAPHS

Author(s)

MIRAFZAL S. MORTEZA

Pages

  1-6

Abstract

 Abstract. A RECURSIVE-CIRCULANT G (n; d) is defined to be a circulant graph with n vertices and jumps of powers of d. G (n; d) is vertex-transitive, and has some strong hamiltonian properties. G (n; d) has a recursive structure when n=cdm, 1 £c<d [Theoret. Comput. Sci. 244 (2000) 35-62]. In this paper, we will find the AUTOMORPHISM GROUP of some classes of RECURSIVE-CIRCULANT graphs. In particular, we will find that the AUTOMORPHISM GROUP of G (2m; 4) is isomorphic with the group D2.2m, the DIHEDRAL GROUP of order 2m+1.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    MIRAFZAL, S. MORTEZA. (2014). ON THE SYMMETRIES OF SOME CLASSES OF RECURSIVE CIRCULANT GRAPHS. TRANSACTIONS ON COMBINATORICS, 3(1), 1-6. SID. https://sid.ir/paper/625405/en

    Vancouver: Copy

    MIRAFZAL S. MORTEZA. ON THE SYMMETRIES OF SOME CLASSES OF RECURSIVE CIRCULANT GRAPHS. TRANSACTIONS ON COMBINATORICS[Internet]. 2014;3(1):1-6. Available from: https://sid.ir/paper/625405/en

    IEEE: Copy

    S. MORTEZA MIRAFZAL, “ON THE SYMMETRIES OF SOME CLASSES OF RECURSIVE CIRCULANT GRAPHS,” TRANSACTIONS ON COMBINATORICS, vol. 3, no. 1, pp. 1–6, 2014, [Online]. Available: https://sid.ir/paper/625405/en

    Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops